# SDR COMA0160724

- Difficulty date: September 17, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 11,964 hours, 11,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 60034017351
- Part serial: NA
- Condition: Corroded
- Location: Fs 280.00
- Part time: 11,964 hours, 11,073 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD J ANGLE AT F.S. 280.00 BETWEEN LBL9 AND RBL9 IS CORRODED.REMOVED AND REPLACED FORWARD J ANGLE AT F.S. 280.00 BETWEEN LBL9 AND RBL9 WITH NEW P/N 6000-34017-351 ANGLE I/A/W WVAC EO 601R-53-2718.
